# SDR CALA2013082890814

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 55,467 hours, 21,572 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT OVERHEAD 02 MASK FELL AT 32 ABC, IAW MT 35-003.  MASKS WERE STOWED.  NEEDS MANUAL MASK RELEASE OPERATIONAL CHECK IAW AMM ON OR BEFORE 3 DAYS MAX LIMIT.
